Journal of Symbolic Logic

Indecomposable Ultrafilters Over Small Large Cardinals

Michael Sheard

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 4 (1983), 1000-1007.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741409

Mathematical Reviews number (MathSciNet)
MR727789

Zentralblatt MATH identifier
0549.03045

JSTOR
links.jstor.org

Citation

Sheard, Michael. Indecomposable Ultrafilters Over Small Large Cardinals. J. Symbolic Logic 48 (1983), no. 4, 1000--1007. https://projecteuclid.org/euclid.jsl/1183741409


Export citation